Causal extension of operators
Doklady Akademii Nauk, Tome 283 (1985) no. 6, pp. 1299-1301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_6_a2,
author = {I. K. Daugavet},
title = {Causal extension of operators},
journal = {Doklady Akademii Nauk},
pages = {1299--1301},
year = {1985},
volume = {283},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_6_a2/}
}
I. K. Daugavet. Causal extension of operators. Doklady Akademii Nauk, Tome 283 (1985) no. 6, pp. 1299-1301. http://geodesic.mathdoc.fr/item/DAN_1985_283_6_a2/